# SDR AALA201806049001

- Difficulty date: May 27, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 81,279 hours, 11,927 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  RECEIVED AN ECAM FOR THE HYD G RSVR LO LVL, HYD G SYS LO PR, GREEN HYD QTY DECREASED TO ZERO.   DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  IAW TSM 29-11-00-810-801-A, R & R ALL THREE GREEN SYS HYD PUMPS,  SYSTEM OPS CHECKED GOOD,  OK FOR SERVICE, FOUND A PLUG ON GREEN SYS BRAKE MANIFOLD LEAKING.   REPLACED THE O-RING, LEAK CHECKED GOOD.
